If you have a username and password for Beelivery, type them here:

Email:


Password:


Forgotten Password?

Or register for a Beelivery account:

Register

Register to create a new account

First Name: Last Name:

Email:

Password:


Or sign in with a Beelivery account:

Sign In
By registering you agree to our terms and conditions.
 

Medicines & Treatments

Filter  

Cold & Flu


Lemsip Cold & Flu Lemon 10 Sachets

Paracetamol, Phenylephrine Hydrochloride For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic and antipyretic, Relief of... Headache, sore throat, fever, body aches and pains Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

£6.80

Lemsip Cold & Flu Lemon 10 Sachets

Description

For Fever, Headaches, Body Aches, Blocked Nose and Sore Throat Headaches Blocked Nose Contains paracetamol



Nutrition Typical Values



General Alcohol Data



Ingredients

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg
Also includes Aspartame, Lactose, Sodium and Sucrose
Total contents of Sachet 4.8g



Dietary Information



Manufacturer

Reckitt Benckiser Healthcare (UK) Limited, Hull, HU8 7DS.



Storage

Store below 25°C in a dry place.



Disclaimer

The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here.